# SDR ASAA2019062829871

- Difficulty date: June 28, 2019
- Submitted: July 1, 2019
- Operation: Air carrier
- Aircraft: N508AS
- Make and model: Boeing 737890
- Aircraft serial: 35691
- Aircraft time: 41,658 hours, 12,430 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ON LANDING ROLLOUT L FMC FAILED WITH VTK FLAG. GROUNDED - YES. COMPLETED FMC BITE PROCEDURE PER FIM 34-61 TASK 801. NO DEFECTS NOTED DURING TEST, AIRCRAFT GOOD FOR SERVICE.
